Academic Thesis

Basic information

Name Abe Hiraku
Belonging department
Occupation name
researchmap researcher code B000000296
researchmap agency Okayama University of Science

Title

The cohomology rings of regular nilpotent Hessenberg varieties in Lie type A

Bibliography Type

Author

Hiraku Abe, Megumi Harada, Tatsuya Horiguchi, Mikiya Masuda

Summary

Magazine(name)

Int. Math. Res. Not.

Publisher

Volume

2017

Number Of Pages

(17)

StartingPage

5316

EndingPage

5388

Date of Issue

2017/10

Referee

Exist

Invited

Not exist

Language

Thesis Type

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID